| Model Number |
VICM5 12.6 (-10.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
05/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens, refractive surprise, is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced refractive surprise.The lens was exchanged with a same length but different power lens.This resolved the problem.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
H3 - device evaluation: lens was returned in a micro-centrifuge vial, in liquid.Visual inspection found the lens optic and haptic broken.Dimensional/functional inspection could not be performed due to significant lens damage.Claim#: (b)(4).